| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: getting off remeron...ive gained 65 ibs in 5 months
Re: getting off remeron...ive gained 65 ibs in 5 months
[ Back to Messages
Posted by Jody
on October 29, 2000 at 15:39:33:
In Reply to: getting off remeron...ive gained 65 ibs in 5 months posted by Tawnie on October 29, 2000 at 01:54:46:
: hi everyone..does anyone know when i will have a normal night sleep again...i havent took remeron in 6 days and im sleeping like crap.insomnia..i was a little depressed 5 months ago..im really dep now..i dont even want to leave my house with all the weight i have put on.. does anyone know if i will go back to my normal weight now that im off the remeron.. any feed back will help..thanx
I have taken Remeron, and gained weight also. My doc switched me to Trazodone, and the weight has come off. I found Remeron to be a very effective AD, but gaining weight can add to depression as well. Others that I have talked to about Remeron also said that they gained, then lost when they went off of it. Good luck to you.
All times are GMT -7. The time now is 09:26 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!